# SDR HALA2013101000147

- Difficulty date: October 10, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 80,281 hours, 33,486 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER END IS CRACKED AT OVERWING ILLUMINATION LIGHT BS 654+27, STR 19L.  REPAIRED STRINGER IAW SRM 53-30-03-2R-2.
